# SDR TWAA0102814

- Difficulty date: January 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND THE RT SIDE NUMBER 1 CABIN DOOR AREA, WITH CORROSION ON MEMBRANE AT STA 180 TO 200, BL 0 TO RBL 35 INCHES.  SEVERAL PLACES.  CORROSION REMOVED PER SPM 6-80-01.  TREATED AREA PER SRM 51-10-3.  INSTALLED DOUBLER PER SRM 53-01 FIG 2.  INSTALLED FASTENERS PER SRM 51-30-02.
